Open Access
Translator Disclaimer
September, 2011 Auslander bounds and homological conjectures
Jiaqun Wei
Rev. Mat. Iberoamericana 27(3): 871-884 (September, 2011).

Abstract

Inspired by recent works on rings satisfying Auslander's conjecture, we study invariants, called Auslander bounds, and prove that they have strong relations to some homological conjectures.

Citation

Download Citation

Jiaqun Wei . "Auslander bounds and homological conjectures." Rev. Mat. Iberoamericana 27 (3) 871 - 884, September, 2011.

Information

Published: September, 2011
First available in Project Euclid: 9 August 2011

zbMATH: 1241.16006
MathSciNet: MR2895336

Subjects:
Primary: 16E10 , 16E30 , 16E65 , 16G10

Keywords: Auslander bound , homological conjecture , tilting module

Rights: Copyright © 2011 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.27 • No. 3 • September, 2011
Back to Top